# SDR CA101007002

- Difficulty date: September 25, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002C10
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: GG670950227
- Condition: Malfunctioned
- Location: Cabin
- Part time: 14,345 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED TO DUE TO ELECTRICAL FUMES IN THE AFT CABIN.  FLIGHT LANDED WITHOUT INCIDENT.  MX INSPECTED THE ACFT AND FOUND THE CB FOR THE NR 2 RECIRCULATION FAN WAS POPPED AND WOULD NOT RESET.  MX R & R THE NR 2 FAN AND OPS CHECKED GOOD.  ACFT IS RETURNED TO SERVICE. (SDR 2010100902157/VNAA2010093000011).
